# SDR HALA2015122100248

- Difficulty date: December 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 21,276 hours, 21,267 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE AFT INDICATION AND WARNING ILLUMINATED ON GROUND WHILE LOADING BAGS.  CARGO SMOKE TEST, OK. NO DEFECTS.  OK FOR SERVICE.
